# SDR SWIA202156760

- Difficulty date: March 9, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 30,116 hours, 18,702 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMELL OF SOMETHING POSSIBLY WARM AFTER STARTING APU ON DESCENT TO ASE.  APU FIRE WARNING ON SHORT FINAL TO ASE.   FLIGHT 5630 - FILED CLOSED    PERFORMED INSPECTION OF APU COWLING NOTICED OIL STREAK COMING FROM APU DRAIN HOLES. OPENED APU COWLING AND INSPECTED THE APU NO VISUAL EVIDENCE OF FIRE IN REFERENCE TO CRJ 700 AMM 49-10-00. INTERROGATED AIRCRAFT'S MDC ONLY B1 CODE WAS 005970 IN REFERENCE TO CRJ 700 AMM 45-45-00.
